# SDR SWIA202163774

- Difficulty date: September 17, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT DOOR LOWER SILL FLANGE     (C-CHECK RO 1/13/2022)    REMOVED CORRODED AFT CARGO DOOR LOWER SILL AND REPLACED WITH NEW LOWER SILL AT FUSELAGE STATION FS985.00 UP TO FS1051.30 / PER CRJ700 SRM TASKS 53-61-23-001-001-A01, 53-61-23-101-001-A01, 53-61-23-201-001-A01,51-42-06-001-001-A01 AND 51-42-21-001-001-A01. PLEASE REFERENCE CONTINUATION CARD FOR REPAIR DISPOSITION AND CORRECTIVE ACTIONS. NO DEFECTED NOTICED.  / NOTE: PLEASE REFERENCE CAMP# 23531501 FOR PRESSURIZATION LEAK CHECKS,PLEASE REFERENCE CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION.
